# SDR DALA2017061604750

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON INTERNAL DOUBLER BS 427 BETWEEN LONGERONS 26R TO 27R AT LOWER AFTER DOOR FRAME OF THE FWD CARGO DOOR.  THE DOUBLES WAS REPAIRED IAW ETI-88-17-173, REV 1, AND ER/A 558125-14AD, REV ORIGINAL.
